MathSciNet Relay Station
MathSciNet bibliographic data
MR2070224 37L05 (35B41 35B99 37B05 37L30 37L40)
Rudnicki, Ryszard Chaos for some infinite-dimensional dynamical systems. Math. Methods Appl. Sci. 27 (2004), no. 6, 723–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement